Skip to Main content Skip to Navigation


...
hal-00784166v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel JabinSylvie Méléard. Adaptation in a stochastic multi-resources chemostat model
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
...
hal-02552574v1  Journal articles
Juliette BouhoursThomas Giletti. Spreading and vanishing for a monostable reaction-diffusion equation with forced speed
Journal of Dynamics and Differential Equations, Springer Verlag, 2019, 35, pp.92 - 117. ⟨10.1007/s10884-018-9643-5⟩
...
hal-01673332v6  Journal articles
Milica TomasevicDenis Talay. A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
...
hal-01465309v1  Journal articles
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Local decay for weak interactions with massless particles
Journal of Spectral Theory, European Mathematical Society, 2019, 9 (2), pp.453-512. ⟨10.4171/JST/253⟩
hal-01097155v1  Journal articles
Thibault MaillotUgo BoscainJean-Paul GauthierUlysse Serres. Lyapunov and Minimum-Time Path Planning for Drones
Journal of Dynamical and Control Systems, Springer Verlag, 2015, 21 (1), pp.1-34. ⟨10.1007/s10883-014-9222-y⟩
hal-00954842v1  Books
Denis TalayCarl Graham. Stochastic Simulation and Monte Carlo Methods. Mathematical Foundations of Stochastic Simulation.
Springer, 68, pp.268, 2013, Stochastic Modelling and Applied Probability, 978-3-642-39363-1
hal-01518915v1  Directions of work or proceedings
Nalini AnantharamanAnne de BouardFrédéric LagoutièreAnne Gegout-PetitYann Ollivier et al.  Mathématiques: l'explosion continue
Publications de la SMF. France. pp.1-180, 2013, 978-2-85629-375-1
...
hal-01644270v2  Journal articles
Antoine LejayLionel LenôtreGéraldine Pichot. Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩
hal-01653572v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinMickaël Maazoun et al.  Universal limits of substitution-closed permutation classes
Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
...
hal-01943863v1  Journal articles
Jocelyne Bion-NadalDenis Talay. On a Wasserstein-type distance between solutions to stochastic differential equations
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019, 29 (3), pp.1609-1639. ⟨10.1214/18-AAP1423⟩
...
hal-01429545v1  Journal articles
Julien ClaisseDenis TalayXiaolu Tan. A Pseudo-Markov Property for Controlled Diffusion Processes
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (2), pp.1017 - 1029. ⟨10.1137/151004252⟩
hal-00730196v1  Journal articles
Jacques LaminieFrançois AlougesSéraphin Mefire. Exponential meshes and three-dimensional computation of a magnetic field
Numerical Methods for Partial Differential Equations, Wiley, 2003, 19 (5), pp.595-637. ⟨10.1002/num.10064⟩
...
hal-00957524v1  Journal articles
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Spectral theory near thresholds for weak interactions with massive particles
Journal of Spectral Theory, European Mathematical Society, 2016, 6 (3), pp.505-555. ⟨10.4171/JST/131⟩
...
hal-02880034v2  Journal articles
Beniamin BogoselThomas GilettiAndrea Tellini. Propagation for KPP bulk-surface systems in a general cylindrical domain
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2021, 213, pp.42. ⟨10.1016/j.na.2021.112528⟩
...
hal-01674302v1  Journal articles
B BogoselA HenrotI Lucardesi. Minimization of the eigenvalues of the Dirichlet-LapIacian with a diameter constraint
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (5), pp.5337-5361. ⟨10.1137/17M1162147⟩
...
hal-01090666v1  Conference papers
Céline AbrahamJérémie BettinelliGwendal ColletIgor KortchemskiAurélien Garivier. Random maps
Journées MAS 2014, Aug 2014, Toulouse, France. pp.133--149, ⟨10.1051/proc/201551008⟩
...
hal-01114190v1  Journal articles
F CaroF CoquelDamien JametS Kokh. A Simple Finite-Volume Method for Compressible Isothermal Two-Phase Flows Simulation
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2006, www.latp.univ-mrs.fr/IJFV
...
hal-01253138v1  Conference papers
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Spectral properties for Hamiltonians of weak interactions
International Conference on Spectral Theory and Mathematical Physics, Nov 2014, Santiago de Chile, Chile. pp.11-36
...
hal-02952640v1  Journal articles
Antonin ChambolleLuca A.D. FerrariBenoit Merlet. Variational approximation of size-mass energies for k-dimensional currents
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2019, 25, pp.43. ⟨10.1051/cocv/2018027⟩
...
hal-01349663v1  Journal articles
Nicolas ChampagnatJulien Claisse. On the link between infinite horizon control and quasi-stationary distributions
Stochastic Processes and their Applications, Elsevier, 2019, 129 (3), pp.771-798. ⟨10.1016/j.spa.2018.03.018⟩
...
hal-02421312v3  Journal articles
Renata BunoiuLucas ChesnelKarim RamdaniMahran Rihani. Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2021, 30 (5), pp.1075-1119. ⟨10.5802/afst.1694⟩
...
hal-00736036v2  Journal articles
Nicolas ChampagnatAmaury LambertMathieu Richard. Birth and death processes with neutral mutations
International Journal of Stochastic Analysis, Hindawi, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
...
hal-01514977v2  Journal articles
Camille CoronSylvie MéléardDenis Villemonais. Impact of demography on extinction/fixation events
Journal of Mathematical Biology, Springer Verlag (Germany), 2019, 78 (3), pp.549-577. ⟨10.1007/s00285-018-1283-1⟩